MathSciNet Relay Station
MathSciNet bibliographic data
MR2524436 37B25 (93D20)
Bonotto, E. M. LaSalle's theorems in impulsive semidynamical systems. Nonlinear Anal. 71 (2009), no. 5-6, 2291–2297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement